10 Jun 2011
No, antibiotics cause fungal yeast infections by killing off all the bacteria, the good bacteria help keep the fungi that cause yeast in check. Once the taste grow out of control, a yeast infection sets in. If you are on birth control pills or diabetic, you are more prone to yeast. Get your dr to give you rx for diflucan or get some monistat-1 overnight kit. Those will treat the yeast.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I heard some people get yeast infections when they take antibiotics
2 answers • 19 Aug 2010
Please can you tell me if : Clindamycin Hydrochloride 300mg or Ciprofloxacin HCL 500mg or Nitrofurantoin Macrocrystals ( Logo Zenith 50mg 2130 will ...
1 answer • 10 Jun 2011
I dont think I have a yeast infection, but I have the bladder infection.Prescibed ciprofloxacin for the blatter infec.I don't have discharge,but ...
1 answer • 12 Nov 2011
I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they ...
2 answers • 11 Feb 2013
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...
2 answers • 14 Apr 2014